Skip Navigation

Pain on top of foot and on right side lower back

Hi, I'm Amalia H T.

I’ve been getting chemo now for the last three years for stage 4 colon cancer. Has anyone been getting neuropathy like pain on top of feet and on right side lower back. I’m getting 5FU, Avastin, and something start with I. Will update when I remember it.

  • Post #1
  • Wed Aug 7, 2019
Hi, I'm Amalia H T.

I’m also getting Irinotecan

  • Post #2
  • Wed Aug 7, 2019
Hi, I'm Leslie

My journey started Aug. 2014 with rectal cancer. After a round of chemo, radiation, surgery I was doing pretty well – no side effects to speak of. Then the follow up chemo (April – August 2015) took place and the last 2 treatments, I noticed pins and needles starting in my feet and hands. Acupuncture lessened the tingling in my hands to almost nothing. (I’m (now retired) a high school English teacher by trade and holding a pen or pencil was difficult at times). I didn’t get treatments for my legs as a rear end accident added to my healing. In June of 2018 – ‘it’ entered my life again and I have had chemo and radiation (just finished radiation mid July 2019). I still have tingling in my feet and legs. Some days are better than others. I find the warmth of the day makes a difference. I also try real hard to be off of them for at least 8 hours at night – even if it means reading for an hour or two. I can’t tell you all the drugs I was given to fight this with, but yes on 5 FU.

  • Post #3
  • Sun Aug 11, 2019

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion